I noticed I was getting low on a couple psyche meds, but it was the Xanax that was reallyyy low. Like I had two left when I went to bed last night and I take them three times a day. I wasn't too worried though because when I went to the doctor last week he said he'd phone in refills on everything for me.
This morning Mr. Skittles called our pharmacy to have the prescriptions filled. Guess what. Nothing had been called in.
So. Here it is a Sunday. I have two Xanax. (I'm ok on the others for a couple days.) I can't call the doctor until tomorrow and will have to wait for Mr. Skittles to pick them up on the way home from work. UGH.
I broke one of the two remaining Xanax and took half this morning. Halves will get me through tomorrow morning. Sorta kinda. We'll see. In the meantime I went on Google this morning to search for natural anxiety relief herbs or whatever. I found one that seemed to have the most positive results from the most sites. (I saw some weight loss supplements which I may go back later to check on.)
Wish me luck. Send a prayer if you do that sort of thing. Or just keep me in your thoughts until this mess gets fixed. K?
As long as you get your meds tomorrow, you'll probably be okay. Since you've been taking the med for awhile, it's stored up in your body and you shouldn't feel any withdrawal symptoms.
Hang in there Barb! It will be ok. My prayers are always with you!
breaking your medication in halves should helpspread it out to help you. i would caution re herbs. you might want to talk with your doctor re this. have a good day Rose
I'm sending a prayer... 'cause I do that sort of thing. :)
And I'm keeping you in my thoughts.
I hate when a business (doc's office in your case) says they'll do something and they don't follow through.
How's the treadmill thing coming along?
I'm not into praying, but I'll send positive thoughts your way. It's almost the same thing isn't it?
Yoga! Isn't yoga thé thing for you? You'll be feeling all Zen-like ánd be able to put your legs behind your ears. I can't see a downside (no pun intended) ;-)
Post a Comment